Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


is it a side affect of my medicine regimen? ?
Jul 7, 2014

I was born HIV positive and now I am soon to be 23 in a month. I never had to be put on meds until I was 19 because the parameters changed. Since being on meds my viral load has been undetectable and my CD4 count remains above 700. My antiviral regimen is Norvir, Truvada, and Perziesta.Since about 2 1/2 months ago I have been experiencing fatigue, nausea, diarrhea, restlessness, trouble sleeping, and change in appitite. Tests were done but everything comes back normal. Could these be problems caused by my medicine even though I've been on it for a few years? I can't take feeling this way constantly. Please help!

Response from Mr. Vergel

I am sorry that you are feeling badly.

All of those side effects are listed in Prezista's package insert. However, that may or may not mean that they are caused by the drug.

Talk to your doctor about this. Sometimes the only way to find out is to switch to other regimens like ones containing an integrase inhibitor.

Get better soon.

Nelson



Previous
Neg. symptoms of Serovital with Truvada, Reyataz, and Norvir?
Next
Plastic surgery and HIV+

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement